This question is twofold:
1.) For anyone on Remicade (or other drugs, I'm sure), do you ever find yourself becoming paranoid about
the potential side effects? I remember doing this on Prednisone too, but that was a bit different because the side effects are well-documented. I've had about
six infusions now and I find myself second guessing everything! "Are my knees hurting more today?" "What's that pain on my left side? Is it something to be concerned about
?" "Has the Remi quit working?" It seriously goes on and on!
I never used to be this way, but I was taking Imuran for a couple years and suddenly developed jaundice...only I was just going on in my happy little oblivious world thinking I had the flu or something until I looked like a freakin' Oompa Loompa and was peeing an amber color for several days...then my husband pushed me to go to our walk-in clinic, and I was still thinking "oh, it's nothing! Look, it's time for my Imuran!" Heehee. Whoops. So now, months later, I think I'm over analyzing every possible side effect of the UC drugs.
2.) With that said....a few days ago I developed a tender red lump on my left upper arm. In my previous life (before UC) I would've chalked it up to a random spider bite or something weird that would go away on it's own...but the lump hasn't changed. The very tender part is a little smaller than a dime, but the soreness extends beyond that. Tell me I shouldn't be worrying about
Post Edited (MollyMonster) : 4/22/2009 8:49:35 PM (GMT-6)